# SDR 95UAL900317

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Controls
- Condition: Locked Out
- Location: Aileron
- Stage of operation: NR
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AN AILERON LOCKOUT OCCURRED IN FLIGHT.  THE EICAS DISPLAY VERIFIED THIS CONDITION.  THIS INDICATION WILL BE ADDRESSED BY THE ACCOMPLISHMENT OF BOEING SERVICE LETTER 767-27-081-A.
